MathSciNet Relay Station
MathSciNet bibliographic data
MR770833 (85k:03011) 03B45
Mirolli, Massimo On the axiomatization of finite frames of the modal system ${\rm GL}$. Boll. Un. Mat. Ital. B (5) 17 (1980), no. 3, 1075–1085.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement